# SDR IPXA10562503

- Difficulty date: August 31, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR HAS SCREW STRIKES BS 611, 6-8" UP FROM LWR FRAME.  REPAIRED IAW SRM 51-40-05-0G, SRM 51-40-02-0G, SOPM 20-50-19 AND DWG PL 69-24182.
